# SDR CA990804018

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3251 · Steering Unit
- Part: Link
- Part number: 89881
- Condition: Sheared
- Location: Nlg Steering
- Part time: 20,938 hours
- Component: 8900113
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE PARKED AT GATE, A LOUD BANG WAS HEARD FROM NLG.  NLG THEN CASTORED AND WOULD NOT CENTER.  NO CAUTION LIGHTS.  ONE STEERING LINK FOUND BROKE.  TOWING FUSELAGE FOUND INTACT.
